3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik 116 (2021) 515–527.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7436 | OA
On derived equivalences of k3 surfaces in positive characteristic
T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik 116 (2021) 515–527.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7436 | OA
On derived equivalences of k3 surfaces in positive characteristic
T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed